Turn on thread page Beta
    • #1
    • Thread Starter
    #1

    Hi! I’ve read a few stories about how your period is likely to come late on your first 7 pill free days whilst on the combined pill. I was just wondering that if this is the case, for example; if my period was due Monday, but didn’t come until Thursday (many people wrote that there’s was 4/5days late) would I continue taking pill on the Monday as required again? Even if this ‘period’ has came? Or do I need to wait and let the period finish before starting my new pack of combined pills.



    I don’t know if I’ve worded this correctly but any advice would be great! Thank you.
    • Community Assistant
    Offline

    19
    ReputationRep:
    Community Assistant
    Yes, regardless of when (or whether!) your withdrawal bleed has started, you need to restart taking the combined pill no more than seven days after stopping in order to keep being protected against pregnancy.
 
 
 
Reply
Submit reply
Turn on thread page Beta
TSR Support Team

We have a brilliant team of more than 60 Support Team members looking after discussions on The Student Room, helping to make it a fun, safe and useful place to hang out.

Updated: February 18, 2018
The home of Results and Clearing

1,349

people online now

1,567,000

students helped last year
Poll
Will you be tempted to trade up and get out of your firm offer on results day?

The Student Room, Get Revising and Marked by Teachers are trading names of The Student Room Group Ltd.

Register Number: 04666380 (England and Wales), VAT No. 806 8067 22 Registered Office: International House, Queens Road, Brighton, BN1 3XE

Write a reply...
Reply
Hide
Reputation gems: You get these gems as you gain rep from other members for making good contributions and giving helpful advice.